# SDR GLBA20110802G

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,207 hours, 38,280 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR WENT OUT BEFORE THE DOOR WAS LOCKED.  MX CLEANED THE CABIN DOOR MICRO SWITCH REF AIM 14.3.0, OK FOR SERVICE.
